# SDR USAA990867

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238US
- Make and model: Boeing 737296
- Aircraft serial: 22398
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 65464542
- Condition: Missing
- Location: Rt Wing
- Part time: 48,711 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING FLIGHT THERE WAS A VIBRATION AND A PASSENGER NOTICED A PORTION OF THE RIGHT AILERON OUTBOARD END TRAILING EDGE COMING OFF OF AIRCRAFT.  REPAIRED PER BOEING MANUAL 737-200 NR 27-11-11.  (M)
